Towards a classical Knot theory for surfaces in R4

Cole A. Giller

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)591-631
Number of pages41
JournalIllinois Journal of Mathematics
Volume26
Issue number4
StatePublished - 1982
Externally publishedYes

Fingerprint

Knot Theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Towards a classical Knot theory for surfaces in R4 . / Giller, Cole A.

In: Illinois Journal of Mathematics, Vol. 26, No. 4, 1982, p. 591-631.

Research output: Contribution to journalArticle

Giller, Cole A. / Towards a classical Knot theory for surfaces in R4 In: Illinois Journal of Mathematics. 1982 ; Vol. 26, No. 4. pp. 591-631.
@article{62939c84818d480fa877aac99b45e5a5,
title = "Towards a classical Knot theory for surfaces in R4",
author = "Giller, {Cole A.}",
year = "1982",
language = "English (US)",
volume = "26",
pages = "591--631",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

TY - JOUR

T1 - Towards a classical Knot theory for surfaces in R4

AU - Giller, Cole A.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84972508252&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972508252&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972508252

VL - 26

SP - 591

EP - 631

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -